# SDR 2018FA0000061

- Difficulty date: February 19, 2018
- Submitted: February 19, 2018
- Operation: General aviation
- Aircraft: N357QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800155
- Aircraft time: 10,212 hours, 6,631 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fairing
- Part number: 692270617
- Condition: Debonded
- Location: Lett Wing
- Part time: 10,212 hours, 6,631 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLY SEPARATION DAMAGE TO THE LEFT WING UPPER DRAG ANGLE FAIRING. ACCOMPLISHED MANUFACTURER LETTER DQ11166M1 REV A.
